Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 332, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 10, 2006, 7:14 PM CDT for Warren County, Missouri. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2006, 7:14 PM CDT (00:14 UTC)
- Expired
- Jun 10, 2006, 8:15 PM CDT
- In force
- 61 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
County Warren County, MO
The radar
The St Louis radar (KLSX), 45 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 4:57 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.2 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 660 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 417 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLSX 110015 SVRLSX MOC219-110115- /O.NEW.KLSX.SV.W.0332.060611T0014Z-060611T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 714 PM CDT SAT JUN 10 2006 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WARREN COUNTY IN EAST CENTRAL MISSOURI * UNTIL 815 PM CDT * AT 709 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTH OF TRUESDALE...OR ABOUT 8 MILES SOUTHEAST OF WARRENTON...AND MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... WRIGHT CITY... MARTHASVILLE... DUTZOW... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3883 9131 3871 9140 3857 9099 3884 9098 $$ BRITT
2 follow-up statements
000 WWUS53 KLSX 110032 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 730 PM CDT SAT JUN 10 2006 MOC219-110115- /O.CON.KLSX.SV.W.0332.000000T0000Z-060611T0115Z/ WARREN MO- 730 PM CDT SAT JUN 10 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR WARREN COUNTY... AT 728 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE FIRST LINE OF SEVERE THUNDERSTORMS HAS MOVED INTO ST. CHARLES COUNTY. HOWEVER...A SECOND SEVERE STORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH 12 MILES NORTHWEST OF TRELOAR...MOVING EAST AT 30 MPH. LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... HOLSTEIN...TRELOAR...TRUESDALE...WARRENTON...WRIGHT CITY... MARTHASVILLE AND DUTZOW. SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. LAT...LON 3883 9131 3871 9140 3857 9099 3884 9098 $$ BRITT
000 WWUS53 KLSX 110113 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 813 PM CDT SAT JUN 10 2006 MOC219-110123- /O.EXP.KLSX.SV.W.0332.000000T0000Z-060611T0115Z/ WARREN MO- 813 PM CDT SAT JUN 10 2006 ...THE SEVERE THUNDERSTORM WARNING FOR WARREN COUNTY HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER APPEARED TO BE SEVERE. ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT. LAT...LON 3883 9131 3871 9140 3857 9099 3884 9098 $$ BRITT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:55 PM CDT, 3 hours 19 minutes earlier.
Area forecast discussion, Jun 10, 3:55 PM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
355 PM CDT SAT JUN 10 2006
.DISCUSSION...
IT IS THE WAITING GAME AT THIS POINT. THE RATHER STG QSTNRY FRONT
EXTENDS FROM NR THE OH RVR WNW THRU SRN IL...BI-SECTING THE STL
METRO AREA...TO THE NORTH OF KCOU TO JUST NORTH OF KMCI. MOISTURE
HAS POOLED ALONG THIS BNDRY...AND THIS MOISTURE ALONG WITH STEEP
MID LVL LAPSE RATES AND STRONG SFC HEATING HAS RESULTED IN VERY
UNSTABLE CONDS ALONG AND SOUTH OF THE BNDRY. SBCAPES ARE AOA 3000
J/KG AND THE STG SFC HEATING HAS REDUCED CIN TO BLO 25 J/KG ALG
THE BNDRY FM NR KCOU INTO SW IL. HI RES STLT IMAGERY IS SHOWING
ENHANCED CU IN THIS REGION AND THIS MAY BE THE GENESIS REGION FOR
ONE BATCH OF STG-SVR STORMS. ALSO EXPECTING ADDITIONAL STORMS TO
DEVELOP IN NW MO ALONG THE BNDRY AND IN ADVANCE OF A SHRTWV
MOVING INTO ERN KS ATTM. ALL IN ALL...EXPECTING A VERY ACTIVE
NIGHT SPANNING THE I-70 CORRIDOR WITH SVRL STG-SVR MCSS TRAVERSING
THE REGION. A BROAD SWLY LLJ PROVIDING FORCING AND FEEDING UNSTBL
AIR INTO THE FRONTAL ZONE SUGGESTS THE POTENTIAL FOR CONTD UPWIND
CONVECTIVE GROWTH...AND TRAINING ALONG THE BNDRY. INCREASINGLY
MOIST AIR AND DEEP WARM CLOUD DEPTHS AOA 4KM ARE FAVORABLE FOR
HIGH RAFL RATES. THUS THIS COMBO OF HIGH CONVECTIVE RAFL RATES AND
PROLONGED HEAVY RAFL VIA TRAINING POINT TO THE POTENTIAL FOR FLASH
FLOODING. A FFA HAS BEEN ISSUED WITH THIS PACKAGE.
RAIN COOLED AIR AND BLDG HIGH PRES TO THE NORTH WILL FORCE THE
BNDRY SOUTH TNGT AND INTO SRN MO AND SRN IL BY DAYBREAK ON SUN.
THE LATEST GUID CONTS TO SHOW SUPPORT/FRCG FOR ELEVATED SHRA/TSRA
ON SUNDAY FROM I-70 SOUTHWARD IN THE WAKE OF THE FRONTAL ZONE...AND
THUS HAVE BUMPED UP THE POPS A BIT. EARLY ON IN THE MORNING THIS
CUD BE A CONTINUATION OF THE EXPECTED ACTIVITY TNGT AND EVENTUALLY
SUN MRNG NEW GROWTH IN THE COOL SECTOR. ALL OF THE ACTIVITY SHOULD
EVENTUALLY SINK TO THE SOUTH OF THE CWA ON SUN NGT WITH HI PRES
BLDG INTO THE REGION. THE GUID...SPCLY GFS IS SHOWING QUITE A BIT
OF POST-FRONTAL CLOUDINESS AND IT IS HARD TO ARGUE AGAINST IT IN
LIGHT OF THE CLOUDS ACRS IA AND NRN IL. THE NEW FCST HAS MORE
CLOUDS THAN BEFORE BUT IS NOT QUITE AS PESSIMISTIC AS THE
GFS...WITH IMPROVING CONDS ON MON.
AS FIRST ADVERTISED YDA...UPR TROFG IN THE ERN U.S. IS FCST TO BE
MORE PRONOUNCED NEXT WEEK MAINTING SFC HI PRES THRU THE MS VLY.
THIS HAS LEAD ME TO BACK AWAY FROM THE PRVS POPS AND GO WITH A
MAINLY DRY FCST WITH NEAR SEASONABLE DAYTIME TEMPS AND MINS A BIT
BLO NORMAL. WE WILL HAVE TO WATCH LATE WED NGT-THURS FOR THE
RETURNING WARM FRONT AND ELEVATED MOISTURE RETURN FOR PCPN
CHANCES...HOWEVER ATTM KEPT POPS IN THE SILENT 20 RANGE. WARMING
TEMPS EXPECTED BY WEEKS END AS THE TROF DEPARTS AND UPR RIDGING
BLDS THRU THE MS VLY.
GLASS
&&
.AVIATION...
FOR THE 18Z TAFS...
FRONT BISECTING THE CWA AT THE MOMENT...ALIGNING ITSELF PARALLEL
TO INTERSTATE 70. LOOK FOR SEVERAL ROUNDS OF STRONG TO SEVERE
THUNDERSTORMS TO OCCUR LATE THIS AFTERNOON AND THIS EVENING ALONG
THIS BOUNDARY. A CONTINUED THREAT OF RAIN...POSSIBLY
HEAVY...OVERNIGHT ALONG THIS CORRIDOR WHERE BROAD LOW LEVEL JET
WILL INTERSECT STALLED FRONTAL BOUNDARY. WINDS WILL REMAIN OUT OF
THE EAST TO THE NORTH OF THE FRONT AND SOUTHWEST TO THE SOUTH.
CONVECTIVE WIND GUSTS ABOVE 60 MPH AND HAIL UP TO THE SIZE OF
GOLFBALLS WILL BE POSSIBLE WITH SEVERE STORMS LATE THIS AFTERNOON
AND THIS EVENING.
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR AUDRAIN-BOONE-
CALLAWAY-COLE-FRANKLIN-GASCONADE-JEFFERSON-LINCOLN-MONITEAU-
MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-ST. CHARLES-ST. LOUIS-
ST. LOUIS CITY-WARREN.
IL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR BOND IL-CALHOUN IL-
CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-ST. CLAIR IL-
WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Jun 10, 3:03 PM CDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 303 PM CDT SAT JUN 10 2006 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-111200- ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN IL-CALHOUN IL-CALLAWAY- CLINTON IL-COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL- IRON-JEFFERSON-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON- MADISON IL-MARION-MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY- MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS- SHELBY-ST. CHARLES-ST. CLAIR IL-ST. FRANCOIS-ST. LOUIS- ST. LOUIS CITY-STE. GENEVIEVE-WARREN-WASHINGTON-WASHINGTON IL- 303 PM CDT SAT JUN 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL RAPIDLY DEVELOP THIS EVENING ALONG A STATIONARY BOUNDARY THAT IS ORIENTATED FROM WEST TO EAST ACROSS MISSOURI AND ILLINOIS. SEVERAL ROUNDS OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING AND OVERNIGHT. THE GREATEST THREAT FROM THE SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL UP TO THE SIZE OF GOLF BALLS. IN ADDITION TO THE SEVERE WEATHER THREAT...THESE CLUSTERS OF THUNDERSTORMS ARE EXPECTED TO MOVE REPEATEDLY ALONG THE FRONTAL BOUNDARY WHICH WILL LIE PARALLEL TO INTERSTATE 70...LEADING TO AN ENHANCED THREAT OF FLASH FLOODING ACROSS CENTRAL AND EAST CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODS OF THUNDERSTORMS WILL CONTINUE INTO SUNDAY WITH HEAVY RAINFALL AND FLASH FLOODING POSSIBLE EARLY SUNDAY MORNING. ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED SUNDAY AFTERNOON ALONG THE STATIONARY FRONT...WITH A SLIGHT RISK OF SOME OF THESE THUNDERSTORMS BECOMING SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE FRONTAL BOUNDARY WILL SINK SOUTH OF THE REGION SUNDAY NIGHT...ENDING THE THREAT OF THUNDERSTORMS ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER REPORTS AND FLASH FLOODING TO THE NATIONAL WEATHER SERVICE. CVKING
In the hours before
Local storm report, Jun 10, 6:46 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
646 PM CDT SAT JUN 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG 8 SW MEXICO 39.08N 91.98W
06/10/2006 AUDRAIN MO LAW ENFORCEMENT
POWER LINES DOWN ON COUNTY ROAD HH.
&&
FGLASSLocal storm report, Jun 10, 6:51 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
651 PM CDT SAT JUN 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG 7 W FULTON 38.85N 92.08W
06/10/2006 CALLAWAY MO LAW ENFORCEMENT
TREES AND POWER LINES REPORTED DOWN ON ROUTE F BETWEEN
ROUTE WW AND ROUTE KK
0640 PM TSTM WND DMG 1 W HIGH HILL 38.88N 91.39W
06/10/2006 MONTGOMERY MO LAW ENFORCEMENT
POWER POLES AND TREES DOWN ALONG EAST BOUND INTERSTATE 70
AT MILE MARKER 178
&&
FGLASSLocal storm report, Jun 10, 6:59 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
659 PM CDT SAT JUN 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TORNADO 1 S NEW FLORENCE 38.89N 91.45W
06/10/2006 MONTGOMERY MO LAW ENFORCEMENT
POSSIBLE TORNADO. POWER POLES AND TREES DOWN NEAR MILE
MARKER 176 ON INTERSTATE 70.
&&
FGLASSLocal storm report, Jun 10, 7:02 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
702 PM CDT SAT JUN 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL COLUMBIA 38.95N 92.33W
06/10/2006 E0.75 INCH BOONE MO TRAINED SPOTTER
FROM 645 TO 650 PM.
&&
FGLASSLocal storm report, Jun 10, 7:03 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
703 PM CDT SAT JUN 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM HAIL COLUMBIA 38.95N 92.33W
06/10/2006 E1.00 INCH BOONE MO EMERGENCY MNGR
AT SMILEY ROAD JUST NORTH OF INTERSTATE 70.
&&
FGLASSLocal storm report, Jun 10, 7:11 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
711 PM CDT SAT JUN 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 4 W WARRENTON 38.82N 91.21W
06/10/2006 E1.00 INCH WARREN MO TRAINED SPOTTER
REPORTED AT MILE MARKER 188 ALONG INTERSTATE 70.
&&
FGLASSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:01 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 59 min |
| Jun 10, 7:11 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade | 49 min |
| Jun 10, 7:27 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 93 min |
| Jun 10, 7:30 PM CDT | Severe Thunderstorm Warning | LSX | Callaway | 50 min |
| Jun 10, 7:37 PM CDT | Severe Thunderstorm Warning | LSX | Franklin | 53 min |
| Jun 10, 7:43 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis | 62 min |
| Jun 10, 8:50 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Osage | 40 min |
| Jun 10, 9:50 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade | 26 min |
| Jun 10, 10:29 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway | 61 min |
| Jun 10, 11:19 PM CDT | Severe Thunderstorm Warning | LSX | Audrain | 41 min |
| Jun 10, 11:43 PM CDT | Severe Thunderstorm Warning | LSX | Boone | 47 min |
| Jun 11, 12:05 AM CDT | Severe Thunderstorm Warning | LSX | Shelby | 70 min |
| Jun 11, 12:11 AM CDT | Severe Thunderstorm Warning | LSX | Callaway | 49 min |
| Jun 11, 12:12 AM CDT | Flash Flood Warning | LSX | Boone, Callaway | 6 hr |
| Jun 11, 1:04 AM CDT | Flash Flood Warning | LSX | Audrain, Monroe, Shelby | 6 hr |
| Jun 11, 1:17 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone | 43 min |
| Jun 11, 1:59 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe | 75 min |
| Jun 11, 3:32 AM CDT | Flash Flood Warning | LSX | Montgomery, Warren | 5 hr |
| Jun 11, 3:38 AM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Warren | 53 min |
| Jun 11, 5:46 AM CDT | Flash Flood Warning | LSX | Boone, Callaway | 3 hr |
| Jun 11, 7:00 AM CDT | Flash Flood Warning | LSX | Audrain, Monroe | 3 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.